Maslina Darus
Title
Cited by
Cited by
Year
Hankel determinant for starlike and convex functions
A Janteng, SA Halim, M Darus
Int. J. Math. Anal 1 (13), 619-625, 2007
2332007
Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense
M Alomari, M Darus, SS Dragomir, P Cerone
Applied Mathematics Letters 23 (9), 1071-1076, 2010
1932010
Inequalities of Hermite-Hadamard's type for functions whose derivatives absolute values are quasi-convex
M Alomari, M Darus, SS Dragomir
Research report collection 12 (Supp), 2009
181*2009
Coefficient inequality for a function whose derivative has a positive real part
A Janteng, SA Halim, M Darus
J. Inequal. Pure Appl. Math 7 (2), 1-5, 2006
1802006
The Hadamard’s inequality for s-convex function of 2-variables on the co-ordinates
M Alomari, M Darus
International Journal of Math. Analysis 2 (13), 629-638, 2008
1572008
Refinements of Hadamard-type inequalities for quasi-convex functions with applications to trapezoidal formula and to special means
M Alomari, M Darus, US Kirmaci
Computers & mathematics with applications 59 (1), 225-232, 2010
1372010
On the Hadamard's inequality for log-convex functions on the coordinates
M Alomari, M Darus
Journal of Inequalities and Applications 2009, 1-13, 2009
1232009
New inequalities of Simpson's type for s-convex functions with applications
M Alomari, M Darus, SS Dragomir
Research report collection 12 (4), 2009
1232009
On certain analytic univalent functions
BA Frasin, M Darus
International Journal of Mathematics and Mathematical Sciences 25 (5), 305-310, 2001
1162001
Some inequalities of Hermite-Hadamard type for s-convex functions
MW Alomari, M Darus, US Kirmaci
Acta Mathematica Scientia 31 (4), 1643-1652, 2011
1112011
Subordination and superordination for univalent solutions for fractional differential equations
RW Ibrahim, M Darus
Journal of Mathematical Analysis and Applications 345 (2), 871-879, 2008
1112008
A generalized operator involving the -hypergeometric function
A Mohammed, M Darus
Matematički vesnik 65 (254), 454-465, 2013
902013
Hadamard-type inequalities for s-convex functions
M Alomari, M Darus
Int. Math. Forum 3 (37-40), 1965-1975, 2008
902008
On a new subclass of bi-univalent functions
S Porwal, M Darus
Journal of the Egyptian Mathematical Society 21 (3), 190-193, 2013
822013
Some Ostrowski type inequalities for quasi-convex functions with applications to special means
M Alomari, M Darus
RGMIA Res. Rep. Coll 13 (2), 2010
772010
Fekete-Szegő functional for non-Bazilevič functions.
N Tuneski, M Darus
Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series …, 2002
772002
Co-ordinated s-convex function in the first sense with some Hadamard-type inequalities
M Alomari, M Darus
Int. J. Contemp. Math. Sci 3 (32), 1557-1567, 2008
682008
Fekete-Szegö problems for quasi-subordination classes
M Haji Mohd, M Darus
Abstract and Applied Analysis 2012, 2012
662012
Memetic multiobjective particle swarm optimization-based radial basis function network for classification problems
SN Qasem, SM Shamsuddin, SZM Hashim, M Darus, E Al-Shammari
Information Sciences 239, 165-190, 2013
612013
An operator defined by convolution involving the polylogarithms functions
KA Shaqsi, M Darus
Journal of Mathematics and Statistics 4 (1), 46, 2008
592008
The system can't perform the operation now. Try again later.
Articles 1–20